# SDR VNAA20250108025

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177263
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201878 DISCREPANCY: PAX DOOR BOTTOM STEP SUPPORT ANGLE CORRODED, REQUIRES REPLACEMENT. CORRECTIVE ACTION: LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE BOTTOM ANGLE IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01. PN: 601R317726-3.
